Advanced Search

  Select All
Antonio Di Crescenzo, Alessandra Meoli
AIMS Mathematics, 2016, 1(3): 212-224. doi: 10.3934/Math.2016.3.212
Abstract     + HTML     + PDF(489 KB)
J. Vanterler da C. Sousa, E. Capelas de Oliveira, L. A. Magna
AIMS Mathematics, 2017, 2(4): 692-705. doi: 10.3934/Math.2017.4.692
Abstract     + HTML     + PDF(253 KB)
Mehmet Emir Koksal
AIMS Mathematics, 2019, 4(1): 64-78. doi: 10.3934/Math.2019.1.64
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals